# SDR MYWA201200052

- Difficulty date: July 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 22,550 hours, 26,876 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PNUEMATIC PRESSURE INDICATOR DROPPED TO ZERO.  NO CHANGE IN AIRCRAFT  PRESSURIZATION FOR THE REMAINDER OF FLIGHT.
